MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP Medline Industries, Inc.; SINUS

MEDLINE INDUSTRIES LP Medline Industries, Inc.; SINUS
Model Number DYNJ900537D
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/05/2022
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility during a sinus surgery pieces of the 'cottonoids broke off in the sinus cavity and had to be removed with forceps'.
 
Additional Manufacturer Narrative
According to the facility during a sinus surgery pieces of the 'cottonoids broke off in the sinus cavity and had to be removed with forceps'.The issue was discovered in the beginning of the procedure when the cottonoids were placed in the sinus cavity for hemostasis.Per the facility the pieces that had broken off had to be removed with forceps by the surgeon.According to the facility there was impact to the procedure or patient once the pieces were removed.The sample is not available to be returned for evaluation.No additional information is available.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
Medline Industries, Inc.
Common Device Name
SINUS
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key14380068
Report Number1423395-2022-00018
Device Sequence Number6527726
Product Code OGR
UDI-Device Identifier10888277775206
UDI-Public10888277775206
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDYNJ900537D
Device Catalogue NumberDYNJ900537D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2022
Initial Report FDA Received Date05/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexMale
Patient Weight126 KG